# SDR EO02002F00000

- Difficulty date: February 25, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fitting
- Part number: 6850921
- Condition: Failed
- Location: Comp Scroll
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CHECK STOCK FOR  PART NUMBER AND PERFORMED CEB-1374 ON THE FITTING AND IT FAILED THE INSPECTION IN MFG SB.  PART IS SCRAPPED.
